# SDR 9714602284

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, LOST SYSTEM 'A' HYDRAULICS.  AIRCRAFT RETURNED TO CITY OF ORIGINATION AND LANDED WITHOUT INCIDENT.  REPLACED RUPTURED PUMP CAVITY DRAIN LINE, NR 1 AND NR 2 ENGINE DRIVEN PUMPS, AND FILTERS.  OPERATIONAL CHECK OK.
